can you please tell me why after having double bypass and a pacemaker fitted for missing beats why I can not get a erection ? Is it the meds i take ? These are the meds I take Nicorandil 30mg twice a day Cardicor 3.75mg once a day Ramipril 2.5mg twice a day before the bypass everything worked I had the bypass 2 years ago
There are a lot of possibilities here. One is that some men are worried about resuming sexual activity after going through such a major heart procedure. If worry isn't the problem, certain medications can definitely affect your ability to get or maintain an erection. I would try speaking with your doctor to see if it is possible to switch to a medication regimen that would provide the same heart benefits while having less of an effect on your sex life. If everything worked fine before the bypass, I would suspect it is either worry or medication side effects, but check to be sure. It would be a shame to just put up with this if there is something that can be done.
heart meds, in particular those that lower bp, are notorious for affecting libido. As Anacyde suggests, talk to your doc to see if there is something else out there that you can take. If not, then perhaps you can discuss the ED meds with him. Assuming you are able to take them.
ya'll are terrible. funny, but terrible! Norm, is your subconcious worrying about getting your heart too worked up? Your pacemaker will help you out, let go. My husband and I read that if engaged in the act and the pacemaker jolts, the partner gets it too. SO, I say your partner should worry more than you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.